Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-18160

Kelley, C A; Sridhara, D; Rosenthal, J (2007). Tree-based construction of LDPC codes having good pseudocodeword weights. IEEE Transactions on Information Theory, 53(4):1460-1478.

[img]
Preview
Published Version
PDF
3007Kb
[img]
Preview
Accepted Version
PDF (Version 2)
385Kb
[img]
Preview
Accepted Version
PDF (Version 1)
375Kb

Abstract

We present a tree-based construction of low-density parity-check (LDPC) codes that have minimum pseudocodeword weight equal to or almost equal to the minimum distance, and perform well with iterative decoding. The construction involves enumerating a d-regular tree for a fixed number of layers and employing a connection algorithm based on permutations or mutually orthogonal Latin squares to close the tree. Methods are presented for degrees d=ps and d=ps+1, for p a prime. One class corresponds to the well-known finite-geometry and finite generalized quadrangle LDPC codes; the other codes presented are new. We also present some bounds on pseudocodeword weight for p-ary LDPC codes. Treating these codes as p-ary LDPC codes rather than binary LDPC codes improves their rates, minimum distances, and pseudocodeword weights, thereby giving a new importance to the finite-geometry LDPC codes where p>2

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:April 2007
Deposited On:10 Apr 2009 14:58
Last Modified:27 Nov 2013 20:14
Publisher:IEEE
ISSN:0018-9448
Additional Information:© 2007 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Publisher DOI:10.1109/TIT.2007.892774
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2303014
http://arxiv.org/abs/cs/0510009
Citations:Web of Science®. Times Cited: 4
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page